Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 52, NWS Springfield, MO

May 2, 2017Laclede County, Missouri

NWS Springfield, MO issued this river flood warning at May 2, 2017, 8:35 PM CDT for Laclede County, Missouri. It took effect at May 4, 2017, 7:00 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
May 2, 2017, 8:35 PM CDT (01:35 UTC)
In effect from
May 4, 2017, 7:00 PM CDT
Expired
May 6, 2017, 1:40 AM CDT
In force
31 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Laclede County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 26.16 ft at May 1, 2017, 9:00 PM CDT.

actionminormoderate1015202505/0305/0405/0505/0605/07
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

361 
WGUS43 KSGF 030135
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
835 PM CDT Tue May 2 2017

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County.

.This warning is based on future forecast precipitation amounts of 
1 to 3 inches during the next 48 hours near the river basin(s).
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC105-031335-
/O.NEW.KSGF.FL.W.0052.170505T0530Z-170506T0640Z/
/HZLM7.1.ER.170505T0530Z.170505T0600Z.170505T0640Z.NO/
835 PM CDT Tue May 2 2017

For the Gasconade River at Hazelgreen.    ...For the Gasconade River 
at Hazelgreen...
* At  8:15 PM Tuesday The stage was 11.2 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by early Friday 
  morning and continue to rise to near 21.1 feet by early Friday 
  morning. The river will fall below flood stage by early Friday 
  morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Gasconade River Basin
  Hazelgreen       21  11.2 Tue 08 PM  14.8  20.2  12.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

Frye
4 follow-up statements
926 
WGUS83 KSGF 030153
FLSSGF
Flood Statement
National Weather Service Springfield MO
853 PM CDT Tue May 2 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Roubidoux Creek Near Waynesville affecting Pulaski County 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Jerome affecting Phelps County 
  Gasconade River at Hazelgreen affecting Laclede County 
   
.Heavy rainfall from over the weekend and additional heavy rainfall
midweek will cause river levels to remain above flood stage or rise
back above flood stage once again. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC161-031653-
/O.EXT.KSGF.FL.W.0042.000000T0000Z-170508T0145Z/
/JRMM7.3.ER.170429T2242Z.170501T0945Z.170507T0145Z.NR/
853 PM CDT Tue May 2 2017

...For the Gasconade River at Jerome...
* At  7:45 PM Tuesday The stage was 25.5 feet. 
* Flood stage is 15.0 feet. 
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday evening.
* Impact...At 25.0 feet...Moderate flood stage. Flood waters inundate 
  the lower backyard area of residences near the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Gasconade River Basin
  Jerome           15  25.5 Tue 08 PM  15.9  21.0  19.9


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
 

$$

MOC105-031653-
/O.CON.KSGF.FL.W.0052.170505T0530Z-170506T0640Z/
/HZLM7.1.ER.170505T0530Z.170505T0600Z.170505T0640Z.NO/
853 PM CDT Tue May 2 2017

...For the The Gasconade River at Hazelgreen...
 * At  8:15 PM Tuesday The stage was 11.2 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Friday morning and 
  continue to rise to near 21.1 feet by early Friday morning.  The 
  river will fall below flood stage by early Friday morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Gasconade River Basin
  Hazelgreen       21  11.2 Tue 08 PM  14.8  20.2  12.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC169-031653-
/O.EXT.KSGF.FL.W.0050.170504T0612Z-170505T2149Z/
/RBXM7.1.ER.170504T0612Z.170504T1800Z.170505T1549Z.NO/
853 PM CDT Tue May 2 2017

...For the Roubidoux Creek Near Waynesville...
* At  8:30 PM Tuesday The stage was 5.1 feet. 
* Flood stage is 7.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Thursday morning and 
  continue to rise to near 11.1 feet by Thursday early afternoon.  
  The river will fall below flood stage by late Friday morning.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Roubidoux Creek
  Waynesville       7   5.1 Tue 08 PM   9.9   7.7   5.1


&&


LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221

 

$$

MOC169-031653-
/O.EXT.KSGF.FL.W.0040.000000T0000Z-170506T1500Z/
/BIGM7.3.ER.170429T1714Z.170430T1215Z.170506T0900Z.NR/
853 PM CDT Tue May 2 2017

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:01 PM Tuesday The stage was 7.6 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Thursday morning and 
  continue to rise to near 14.9 feet by early Friday morning.  The 
  river will fall below flood stage by Saturday morning.
* Impact...At 15.0 feet...Moderate flood stage. Water at the lower TA 
  250 Training Ground is three feet deep.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Big Piney River
  Fort Leonard Wo   8   7.6 Tue 08 PM  10.0  14.5   7.4


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

Frye
697 
WGUS83 KSGF 031402
FLSSGF
Flood Statement
National Weather Service Springfield MO
902 AM CDT Wed May 3 2017



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Roubidoux Creek Near Waynesville affecting Pulaski County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
   
.Heavy rainfall this past weekend along with expected additional rainfall
amounts of 2.50 to 3.00 inches over the next 48 hours will result in sigificant
rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-040502-
/O.EXT.KSGF.FL.W.0050.170504T0421Z-170505T2300Z/
/RBXM7.1.ER.170504T0421Z.170504T1800Z.170505T1700Z.NO/
902 AM CDT Wed May 3 2017

...For the Roubidoux Creek Near Waynesville...
* At 8:30 AM Wednesday The stage was 4.8 feet. 
* Flood stage is 7.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 11.4 feet by tomorrow early afternoon.  The river will fall
  below flood stage by Friday early afternoon.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Roubidoux Creek
  Waynesville       7   4.8 Wed 08 AM  10.2   8.0   5.3


&&


LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221

 

$$

MOC105-040502-
/O.EXT.KSGF.FL.W.0052.170505T0032Z-170506T1217Z/
/HZLM7.1.ER.170505T0032Z.170505T0600Z.170505T1217Z.NO/
902 AM CDT Wed May 3 2017

...For the Gasconade River at Hazelgreen...
* At 8:15 AM Wednesday The stage was 9.2 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 22.0 feet by early Friday morning.  The river will 
  fall below flood stage by Friday morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Hazelgreen       21   9.2 Wed 08 AM  15.7  21.1  13.3


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-040501-
/O.EXT.KSGF.FL.W.0042.000000T0000Z-170508T0600Z/
/JRMM7.3.ER.170429T2242Z.170501T0945Z.170507T0600Z.NR/
902 AM CDT Wed May 3 2017

...For the Gasconade River at Jerome...
* At 8:45 AM Wednesday The stage was 20.7 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.6 feet by 
  Friday evening.  The river will fall below flood stage early Sunday
  morning.
* Impact...At 23.0 feet...Back water from the Little Piney Creek 
  begins to affect river stages on the Gasconade river at Jerome. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Jerome           15  20.7 Wed 09 AM  18.7  22.3  21.8


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$
243 
WGUS83 KSGF 031959
FLSSGF
Flood Statement
National Weather Service Springfield MO
259 PM CDT Wed May 3 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County 
   
.Heavy rainfall from the last several days will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-041059-
/O.EXT.KSGF.FL.W.0052.170505T0000Z-170506T1232Z/
/HZLM7.1.ER.170505T0000Z.170505T0600Z.170505T1232Z.NO/
259 PM CDT Wed May 3 2017

...For the Gasconade River at Hazelgreen...
* At  2:15 PM Wednesday The stage was 11.3 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 22.0 feet by early Friday morning.  The river will 
  fall below flood stage by Friday morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Hazelgreen       21  11.3 Wed 02 PM  16.6  21.2  13.4


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$
359 
WGUS83 KSGF 040226
FLSSGF
Flood Statement
National Weather Service Springfield MO
926 PM CDT Wed May 3 2017

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County
  
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Roubidoux Creek Near Waynesville affecting Pulaski County 
  Gasconade River at Jerome affecting Phelps County
   
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
   
.Heavy rainfall from the last several days will cause river levels 
to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-041726-
/O.CON.KSGF.FL.W.0040.000000T0000Z-170507T0448Z/
/BIGM7.3.ER.170429T1714Z.170430T1215Z.170506T2248Z.NR/
926 PM CDT Wed May 3 2017

...For the The Big Piney  below Fort Leonard Wood East Gate...
 * At  9:00 PM Wednesday The stage was 7.2 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue 
  to rise to near 16.6 feet by early Friday morning.  The river will 
  fall below flood stage by Saturday afternoon.
* Impact...At 16.0 feet...East Gate Road west of the river and east of
  the entrance gate to Fort Wood floods. High ground training area 
  floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Big Piney River
  Fort Leonard Wo   8   7.2 Wed 09 PM  16.5   9.3   7.2


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC169-041726-
/O.EXT.KSGF.FL.W.0050.170504T0439Z-170505T2254Z/
/RBXM7.1.ER.170504T0439Z.170504T1800Z.170505T1654Z.NO/
926 PM CDT Wed May 3 2017

...For the Roubidoux Creek Near Waynesville...
* At  8:30 PM Wednesday The stage was 6.1 feet. 
* Flood stage is 7.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 10.6 feet by tomorrow early afternoon.  The river will fall
  below flood stage by late Friday morning.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Roubidoux Creek
  Waynesville       7   6.1 Wed 08 PM   7.9   5.3   4.6


&&


LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221

 

$$

MOC161-041726-
/O.EXT.KSGF.FL.W.0042.000000T0000Z-170508T0331Z/
/JRMM7.3.ER.170429T2242Z.170501T0945Z.170507T0331Z.NR/
926 PM CDT Wed May 3 2017

...For the Gasconade River at Jerome...
* At  8:45 PM Wednesday The stage was 16.9 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by 
  Friday evening.  The river will fall below flood stage Saturday 
  before midnight.
* Impact...At 23.0 feet...Back water from the Little Piney Creek 
  begins to affect river stages on the Gasconade river at Jerome. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Jerome           15  16.9 Wed 09 PM  21.8  20.6  13.0


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

MOC105-040256-
/O.CAN.KSGF.FL.W.0052.000000T0000Z-170506T1232Z/
/HZLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 PM CDT Wed May 3 2017

The Flood Warning has been cancelled for  The Gasconade River at 
Hazelgreen.
* At  9:15 PM Wednesday The stage was 11.8 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will crest below flood stage at 19.2 feet 
  early Friday morning.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Hazelgreen       21  11.8 Wed 09 PM  18.7  12.6   9.5


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 2, 6:54 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 2, 6:54 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
654 PM CDT Tue May 2 2017

..Flash Flood Watch Late Tonight through Wednesday Night...

.SHORT TERM...(This evening through Wednesday)
Issued at 224 PM CDT Tue May 2 2017

For the most part, we managed to squeeze out a fairly pleasant day
with a weak surface ridge axis draped across the area. We have
seen some mid/upper level cloudiness and mainly virga across
western Missouri and southeastern Kansas. Despite a northwest
surface wind, temperatures have warmed nicely today with highs
making it into the upper 60s and lower 70s.

Unfortunately, the brief respite from active weather will quickly
come to an end starting tonight as upper level energy digs across
the Rockies. As this happens, a low level jet will strengthen and
over-run a sharpening surface front across the southern Plains and
Missouri Ozarks. This will lead to developing showers and
thunderstorms overnight. A few of the storms could produce hail up
to the size of nickles across far southwestern Missouri.

The main concern for this storm system will be the potential for
flooding given that soils remain saturated with creeks and rivers
already running high and/or flooding. The initial round of moderate
to heavy rainfall will develop overnight and will persist into
Wednesday morning along and north of that developing front.

The heavier rain may end for a time on Wednesday across far
southern Missouri as the main isentropic upglide shifts north of
that region. Otherwise, showers and a few thunderstorms will
continue across the remainder of southern and central Missouri. As
we get into the afternoon, surface low pressure will begin to
track east just south of the Arkansas border. As this happens,
rain and perhaps a few storms should fill back in near the
Arkansas border.

Meanwhile, winds will increase out of the east to northeast and
become somewhat gusty from late tonight into Wednesday. This will
result in raw conditions with most areas not warming out of the
50s.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 224 PM CDT Tue May 2 2017

Rain will then continue from Wednesday night into Thursday as that
upper level energy closes off and pivots right over the Missouri
Ozarks. We should see a shield of moderate to locally heavy
rainfall develop on the northern periphery of this deepening low
pressure system along and especially north of the Highway 60
corridor. The rain should finally begin to taper off from later
Thursday into Thursday evening.

Storm total rainfall amounts of 1-3" are expected, with the
highest amounts occurring north of U.S. 60. Localized amounts
around 4" are quite possible across central Missouri. These
amounts will once again lead to an increased likelihood for
flooding. The current Flash Flood Watch covers this well with no
changes planned at this time.

We will finally get a much needed break in the active weather from
Friday into at least early next week as upper level ridging takes
place. A warming trend will also commence with highs returning to
the 70s this weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 647 PM CDT Tue May 2 2017

Pilots can expect deteriorating flight conditions later tonight
through Wednesday. Showers and storms will develop from the west
after midnight and overspread the region through Wednesday night.
Ceilings will gradually lower with prevailing MVFR conditions
Wednesday. IFR ceilings could also develop during the day
Wednesday. The visibility will be reduced at times in heavier
rainfall.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from 1 AM CDT Wednesday through Thursday
     morning for MOZ055>058-066>071-077>083-088>098-101>106.

KS...Flash Flood Watch from 1 AM CDT Wednesday through Thursday
     morning for KSZ073-097-101.

&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Foster
Hazardous weather outlook, May 2, 8:27 PM CDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
827 PM CDT Tue May 2 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
827 PM CDT Tue May 2 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

 Elevated Flooding risk.
 Limited Lightning risk.

DISCUSSION...

Residual flooding will continue some low water crossings across
the Missouri Ozarks. While a few main stem rivers remain in flood
most will continue to slowly fall tonight. Secondary roads near
flooded rivers could be impacted. Refer to the Missouri
Department of Transportation travelers map for status updates on
highways.

Moderate to locally heavy rain and a few thunderstorms will
develop from the west late tonight. This may bring additional
flooding and flash flooding to southeastern Kansas into western
Missouri by morning.

A few storms may also produce small hail but organized severe
weather is not expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Moderate to locally heavy rain and a few thunderstorms will
continue to impact the Ozarks region from Wednesday through
Thursday morning and will lead to an elevated risk of flooding
and flash flooding. One and a half to three inches of rain is
expected with the highest amounts likely occurring north of
Highway 60. Localized amounts approaching four inches may occur
across central Missouri including the Lake of the Ozarks and Rolla
region.

Residual flooding will then likely persist for the remainder of
the week.

Brisk and gusty east to northeast winds can be expected from
Wednesday into Thursday with gusts around 30 mph.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:11 AM CDTAreal Flood WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more24 hr
May 3, 3:15 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Ozark and 5 more24 hr
May 3, 3:32 AM CDTAreal Flood WarningSGFDent, Howell, Maries, Oregon, Phelps, Pulaski and 2 more24 hr
May 3, 3:35 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan, St. Clair24 hr
May 3, 4:15 AM CDTFlash Flood WarningSGFChristian, Dade, Greene, Jasper, Lawrence, Newton6 hr
May 3, 4:55 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Polk, Vernon6 hr
May 3, 5:47 AM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Phelps and 3 more6 hr
May 3, 9:25 AM CDTRiver Flood WarningSGFJasper3 days

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.